We extend Dudley’s characterization of convex functions to the framework of h-convex distributions on stratified groups. Precisely, we prove that every distribution with nonnegative horizontal Hessian is defined by an h-convex function.

H-convex distributions in stratified groups / A. Bonfiglioli; E. Lanconelli; V. Magnani; M. Scienza. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - STAMPA. - 141:Number 10(2013), pp. 3633-3638. [10.1090/S0002-9939-2013-11653-9]

H-convex distributions in stratified groups

BONFIGLIOLI, ANDREA;LANCONELLI, ERMANNO;
2013

Abstract

We extend Dudley’s characterization of convex functions to the framework of h-convex distributions on stratified groups. Precisely, we prove that every distribution with nonnegative horizontal Hessian is defined by an h-convex function.
2013
H-convex distributions in stratified groups / A. Bonfiglioli; E. Lanconelli; V. Magnani; M. Scienza. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - STAMPA. - 141:Number 10(2013), pp. 3633-3638. [10.1090/S0002-9939-2013-11653-9]
A. Bonfiglioli; E. Lanconelli; V. Magnani; M. Scienza
File in questo prodotto:
Eventuali allegati, non sono esposti

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11585/110482
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 2
social impact